Kogalovskij S. R.. Strukturnyé haraktéristiki universal'nyh klassov . Sibirskij matématičéskij žurnal, vol. 4 , pp. 97–119 [Book Review]

Journal of Symbolic Logic 37 (2):401-402 (1972)


This article has no associated abstract. (fix it)

Download options


    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

4 (#1,288,493)

6 months
1 (#386,040)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

No citations found.

Add more citations

Similar books and articles

On Universal Classes of Algebras.S. R. Kogalovskij - 1972 - Journal of Symbolic Logic 37 (2):400-401.
Structural Characteristics of Universal Classes.S. R. Kogalovskij - 1972 - Journal of Symbolic Logic 37 (2):401-402.